zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the almost sure growth rate of sums of lower negatively dependent nonnegative random variables. (English) Zbl 1070.60030
Summary: For a sequence of lower negatively dependent nonnegative random variables $\{X_n$, $n\ge 1\}$, conditions are provided under which $\lim_{n\to\infty} \sum_{j=1}^n X_j/b_n= \infty$ almost surely where $\{b_n$, $n\ge 1\}$ is a nondecreasing sequence of positive constants. The results are new even when they are specialized to the case of nonnegative independent and identically distributed summands and $b_n= n^r$, $n\ge 1$, where $r>0$.

MSC:
60F15Strong limit theorems
WorldCat.org
Full Text: DOI
References:
[1] Adler, A.; Rosalsky, A.; Taylor, R. L.: Some strong laws of large numbers for sums of random elements. Bull. inst. Math. acad. Sinica 20, 335-357 (1992) · Zbl 0780.60009
[2] Amini, M.; Bozorgnia, A.: Negatively dependent bounded random variable probability inequalities and the strong law of large numbers. J. appl. Math. stochastic anal. 13, 261-267 (2000) · Zbl 1070.60028
[3] Chatterji, S. D.: A general strong law. Invent. math. 9, 235-245 (1969/1970) · Zbl 0193.09301
[4] Derman, C.; Robbins, H.: The strong law of large numbers when the first moment does not exist. Proc. nat. Acad. sci. USA 41, 586-587 (1955) · Zbl 0064.38202
[5] Erickson, K. B.: Recurrence sets of normed random walk in rd. Ann. probab. 4, 802-828 (1976) · Zbl 0362.60074
[6] Gut, A.; Klesov, O.; Steinebach, J.: Equivalences in strong limit theorems for renewal counting processes. Statist. probab. Lett. 35, 381-394 (1997) · Zbl 0885.60026
[7] Kim, T. -S.; Baek, J. I.: The strong laws of large numbers for weighted sums of pairwise quadrant dependent random variables. J. korean math. Soc. 36, 37-49 (1999) · Zbl 0928.60021
[8] Kim, T. -S.; Kim, H. -C.: On the law of large numbers for weighted sums of pairwise negative quadrant dependent random variables. Bull. korean math. Soc. 38, 55-63 (2001) · Zbl 0980.60033
[9] Martikainen, A. I.; Petrov, V. V.: On a theorem of Feller. Teor. veroyatnost. I primenen. 25, 194-197 (1980) · Zbl 0419.60025
[10] Matuła, P.: A note on the almost sure convergence of sums of negatively dependent random variables. Statist. probab. Lett. 15, 209-213 (1992) · Zbl 0925.60024
[11] Rosalsky, A.: On the almost certain limiting behavior of normed sums of identically distributed positive random variables. Statist. probab. Lett. 16, 65-70 (1993) · Zbl 0765.60020
[12] Sawyer, S.: Maximal inequalities of weak type. Ann. of math. (2) 84, 157-174 (1966) · Zbl 0186.20503
[13] Taylor, R. L.; Patterson, R. F.; Bozorgnia, A.: A strong law of large numbers for arrays of rowwise negatively dependent random variables. Stochastic anal. Appl. 20, 643-656 (2002) · Zbl 1003.60032